Submit a question to our community and get an answer from real people.
Submit

I have been taking a antibiotic for about 7 days now 875 mg ?2 a day. The problem is that my tongue has developed white bumps on it

my throat feels irritated and I have a horrible taste in my mouth. Can anyone help?

Report as

Thrush!! Go back to the doctor, get some nystatin!!

Helpful (3) Fun Thanks for voting Comments (0)
Report as
Add a comment...

providing a picture of these white lumps would help

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

I agree with azsadistaddicted. Thrush. Call your doctor, he/she will probably call in another prescription to take with your current one.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Thrush. Call your MD

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer